American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Qiyu Sun. Stability criterion for convolution-dominated infinite matrices. Proc. Amer. Math. Soc. 138 (2010) 3933-3943. MR 2679615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jaap Korevaar. The Wiener--Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006) 1107-1116. MR 2196045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralph Chill and Eva Fasangová. Equality of two spectra arising in harmonic analysis and semigroup theory. Proc. Amer. Math. Soc. 130 (2002) 675-681. MR 1866019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. A. Fridy and M. K. Khan. Statistical extensions of some classical Tauberian theorems. Proc. Amer. Math. Soc. 128 (2000) 2347-2355. MR 1653457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. R. Nurcombe. Some relations between Nörlund and Abel summability. Proc. Amer. Math. Soc. 125 (1997) 183-187. MR 1346982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luis G. Bernal. On a theorem of Hardy and Littlewood . Proc. Amer. Math. Soc. 104 (1988) 1078-1080. MR 931724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Borwein and Tom Markovich. Ces\`aro and Borel-type summability . Proc. Amer. Math. Soc. 103 (1988) 1108-1112. MR 954991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Kuttner and Mangalam R. Parameswaran. A Tauberian theorem for Hausdorff methods . Proc. Amer. Math. Soc. 102 (1988) 139-144. MR 915732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. L. Geluk. Abelian and Tauberian theorems for $0$-regularly varying functions . Proc. Amer. Math. Soc. 93 (1985) 235-241. MR 770528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gustaf Gripenberg. Two Tauberian theorems for nonconvolution Volterra integral operators . Proc. Amer. Math. Soc. 89 (1983) 219-225. MR 712626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Sarvothaman. A gap Tauberian theorem for generalised absolute Abel summability . Proc. Amer. Math. Soc. 89 (1983) 651-656. MR 718991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Indulata Sukla. A Tauberian theorem for strong Abel summability type . Proc. Amer. Math. Soc. 84 (1982) 185-191. MR 637166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gustaf Gripenberg. A Tauberian problem for a Volterra integral operator . Proc. Amer. Math. Soc. 82 (1981) 576-582. MR 614881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. L. Geluk. $\Pi $-regular variation . Proc. Amer. Math. Soc. 82 (1981) 565-570. MR 614879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. L. Geluk. An Abel-Tauber theorem for partitions . Proc. Amer. Math. Soc. 82 (1981) 571-575. MR 614880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Geluk. An Abel-Tauber theorem on convolutions with the M\"obius function . Proc. Amer. Math. Soc. 77 (1979) 201-209. MR 542085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. A. Jukes and I. J. Maddox. Tauberian conclusions . Proc. Amer. Math. Soc. 53 (1975) 407-411. MR 0404919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. G. Lorentz and K. L. Zeller. $o$-but not $O$-Tauberian theorems . Proc. Amer. Math. Soc. 45 (1974) 401-404. MR 0346370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. T. Moh. On a general Tauberian theorem . Proc. Amer. Math. Soc. 36 (1972) 167-172. MR 0316935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harold G. Diamond. On a tauberian theorem of Wiener and Pitt . Proc. Amer. Math. Soc. 31 (1972) 152-158. MR 0294944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia